# SDR CA051130008

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO START THE LEFT ENGINE BUT NO SUCCESS.  MAINTENANCE WAS NOTIFIED AND AIRCRAFT BROUGHT BACK INTO HANGAR.  SYSTEM INSPECTED AND FOUND THAT STARTER GENERATOR AT FAULT.  REPLACED STARTER GENERATOR AND ENGINE RUN PERFORMED.  SYSTEM CHECKED SATISFACTORY AND NO LEAKS PRESENT.  AIRCRAFT RETURNED TO SERVICE.
